# SDR USAA2009071591835

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000200051
- Part serial: CG1055
- Condition: Contaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6205727, 6205726, 6205728 & 6206177 - TRAPPED WATER AT SEVERAL LOCATIONS IN LEFT HAND ELEVATOR UPPER SKIN PANEL.  REPLACED LEFT HAND ELEVATOR IAW A320 AMM 27-34-41.
